Advertisement

Archiv der Mathematik

, Volume 66, Issue 5, pp 372–377 | Cite as

The tensor product of Lie soluble algebras

  • David M. Riley
Article

Keywords

Tensor Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Braun, The nilpotency of the radical in finitely generated PI-algebras. J. Algebra89, 375–396 (1984).Google Scholar
  2. [2]
    N. D. Gupta andF. Levin, On the Lie ideals of a ring. J. Algebra81, 225–231 (1983).Google Scholar
  3. [3]
    A. R. Kemer, On nonmatrix identities. Algebra i Logika19, 255–283 (1980).Google Scholar
  4. [4]
    I. B. S. Passi, D. S. Passman andS. K. Sehgal, Lie solvable group rings. Canad. J. Math.25, 748–757 (1973).Google Scholar
  5. [5]
    Y. P. Razmyslov, On Engelian Lie algebras. Algebra i Logika10, 33–44 (1971).Google Scholar
  6. [6]
    A. Regev, Existence of identities inAB. Israel J. Math.12, 253–257 (1972).Google Scholar
  7. [7]
    A. Regev, The representations ofS n and explicit identities for PI-algebras. J. Algebra51, 25–40 (1978).Google Scholar
  8. [8]
    D. M.Riley, Algebras generated by nilpotent elements of bounded index. Preprint 1995.Google Scholar
  9. [9]
    D. M. Riley andA. Shalev, The Lie structure of enveloping algebras. J. Algebra162, 46–61 (1993).Google Scholar
  10. [10]
    E. Rips andA. Shalev, The Baer condition for group algebras. J. Algebra140, 83–100 (1991).Google Scholar
  11. [11]
    R. K. Sharma andJ. B. Srivastava, Lie solvable rings. Proc. Amer. Math. Soc.94, 1–8 (1985).Google Scholar
  12. [12]
    M. B. Smirnov andA. E. Zalesski, Associative rings satisfying the identity of Lie solvability. Vestsi. Akad. Navuk BSSR Ser. Fiz.-Mat. Navuk123, No. 2, 15–20 (1982).Google Scholar

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • David M. Riley
    • 1
  1. 1.Department of MathematicsThe University of AlabamaTuscaloosaUSA

Personalised recommendations